# SDR CA050331003

- Difficulty date: July 6, 2004
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 14,550 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Computer
- Part number: 7003360941
- Part serial: 90061663
- Condition: Unserviceable
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O, H

## Discrepancy

(CAN) IN FLIGHT, NR2 HSI TOPPLED AND UNABLE TO RESET. LANDED, REPLACED AHRS WITH SERVICEABLE UNIT, FUNCTION CHECK AND FOUND SERVICABLE.  SINCE THE AHRS WAS SENT OUT ON SPEX EXCHANGE WE DIDN'T RECEIVE A STRIP REPORT.
